# SDR FDEA201605131562

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER SPAR CAP STRAP FOUND CRACKED, AT STATION XORS 422.  CRACKED STRAP SILL REMOVED IAW SRM 51-31-01-0G.  NEW STRAP SILL FABRICATED IAW DWG ARC 7008 REV C & PROTECTIVE TREATED IAW SRM 51-21-01-0G.  NEW STRAP SILL INSTALLED IAW SRM 51-34-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
